Kansas, 2022

Damaging Winds in Kansas, June 7, 2022

June 7, 2022 · NWS GID · 3 events in 2 counties and zones

m. and midnight CDT.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

While this six-county North Central Kansas area missed out on the more impactful severe weather that struck nearby counties in south Central Nebraska along with northeast and northwest Kansas on this Tuesday evening, there were a few marginally-severe wind gusts along the leading edge of a west-east oriented linear complex that tracked through much of the area from northwest-to-southeast between 9:30 p.m. and midnight CDT. The majority of local sensors clocked sub-severe wind gusts up to around 50-55 MPH, but unofficial mesonets measured gusts of 61-63 MPH in the Kirwin and Jewell areas, and estimated 60 MPH winds in Glade downed several tree limbs (this was the only known ground-truth damage).

This linear system first slipped into the local area into Phillips, Smith and far northern Jewell counties between 9:30-10:00 p.m. CDT after recently developing in south central Nebraska. Over the next few hours, the complex gradually shifted south-southeastward across most of the remainder of North Central Kansas, but fortunately the most intense bowing/QLCS segment anchored to the east side of the line narrowly avoided local counties as it charged out of south central Nebraska into northeast Kansas. By midnight CDT the very back (west) edge of the primary convective line had exited far southern Osborne/Mitchell counties, ending the severe weather threat for the night locally despite the redevelopment of scattered weaker storms a bit later in the night. In the mid-upper levels, west-northwest flow prevailed, featuring a fairly potent (albeit low amplitude) shortwave trough zipping eastward across northern NE/southern SD during the afternoon-evening. At the surface, the day began with a west-east oriented front draped very near the Kansas-Nebraska border, but during the evening this boundary sharpened up and made a more pronounced southward shift through northern/central Kansas in response to a combination of pressure rises driven by the aforementioned upper wave and also convective outflow. In hindsight, North Central Kansas was rather fortunate to avoid a more significant severe weather event given that the evening mesoscale environment was rather ripe, featuring strong deep layer wind shear of at least 50-60 knots and mixed-layer CAPE of 1000-1500 J/kg.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Jun 7, 6:05 PM CST, 3 hours earlier.

Area forecast discussion, Jun 7, 6:05 PM CST, 3 hours before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
705 PM CDT Tue Jun 7 2022

...Aviation Update...

.DISCUSSION...(This evening through Tuesday)
Issued at 400 PM CDT Tue Jun 7 2022

The main concern in the near term forecast is the probability of
strong to severe thunderstorms impacting the forecast area this
afternoon and evening.  Visible satellite imagery shows cumulus
across the area and a boundary moving from north to south toward the
Kansas-Nebraska border.  As a note, cloud cover has limited our
ability to warm up today in many areas which may put a dent in a bit
of the severe weather potential.  Environment is fairly unstable
right now and mid-level lapse rates are expected to be around 8+
C/km through the evening.  Additionally, 0-6km bulk shear values of
around 45-55kts, and 0-3km bulk shear values around 30-40kts will
support supercell development with the potential for some bowing
segments or a semi-disorganized line of storms forming.  Large hail
up to at least two inches in diameter and wind gusts up to 75 mph
will be possible.  Additionally, an isolated tornado cannot be
entirely ruled out.

Another topic of concern is the potential for heavy rain and flash
flooding.  Soil saturation is a concern in several locations due to
heavy rainfall over the past few days.  Precipitable water values
are expected to range from 1.00-1.50 inches through the course of
this event.  Additionally, moisture is being advected into the
region.  One to two rounds of storms may move through a few areas,
bringing heavy rainfall areas that have received a decent amount of
rain.  Any additional heavy rainfall raises the concern for flash
flooding.  A Flood Watch will be in effect beginning this evening
and continuing through Wednesday morning for Furnas, Harlan,
Phillips, Rooks, and Osborne counties.

Light winds, moisture in the area and cooling temperatures may
result in the development of some patchy fog overnight.  Expect some
reductions to visibility in areas where fog does occur.

Wednesday brings a welcome break from the rain for those who have
experienced flooding.  A mid-level ridge moves across the Rockies
and Bighorns into the region.  High temperatures will be fairly
pleasant, ranging from the mid to upper 70s.  Lows will be in the
mid to upper 50s.

Thursday brings our next chance for showers and storms as a mid-
level wave moves across the area.  A few storms may become strong to
severe.  Temperatures will be in the mid-70s to low 80s for highs
and the mid-50s to low 60s for lows.

Friday and Saturday have trended drier as a ridge moves in from the
west and high pressure sets up over the south.  Through the weekend,
temperatures will be on a gradual warming trend with highs returning
to the upper 80s to low 90s in the afternoon.  Uncertainty grows in
the extended forecast over the potential for a few isolated
thunderstorms.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Thursday)
Issued at 705 PM CDT Tue Jun 7 2022

General overview:
For the majority of the period, high confidence VFR
ceiling/visibility and dry conditions. The BIG exception will be
right away this evening, as particularly sometime during the
01-04Z time frame features a decent chance of thunderstorms
(possibly severe). Aside from any thunderstorm-related
influences/outflow, winds should not be a major issue, with
sustained speeds largely near/below 12KT throughout, initially out
of the east-northeast this evening, and then prevailing north-
northwesterly through most of the period (especially Wed daytime).

Thunderstorm potential/timing:
By far the main concern of the period is a decent chance for
thunderstorms this evening, possibly severe. Have a generic
"vicinity" (VCTS) going through 06Z, but have confined a TEMPO
01-04Z to account for the MAIN window of opportunity for storms.
Should any storms be severe, hail to 1+" diameter and/or 50+KT
gusts cannot be ruled out, but actually realizing either of these
conditions at KGRI/KEAR is still a fairly low probability
scenario at this point.

Ceiling/visibility:
Although ceiling and/or visibility could at least briefly become
sub- VFR during thunderstorms this evening, confidence is
reasonably-high that at least the vast majority of the latter 18
hours of the period should prevail VFR. There are various "hints"
that at least brief MVFR ceiling could develop especially within a
few hours either side of sunrise Wednesday, but with confidence
only medium at-best have gone with only a scattered low cloud
group. There is probably also a non-zero chance for light fog/sub-
VFR visibility late tonight/early Wed, but believe there should be
just enough of a northerly breeze to hold sub-VFR at bay.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch through Wednesday morning for NEZ082-083.

KS...Flood Watch through Wednesday morning for KSZ005-017-018.

&&

DISCUSSION...Wekesser
AVIATION...Pfannkuch
Hazardous weather outlook, Jun 7, 4:31 PM CST, 4 hours 34 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Hastings NE
531 PM CDT Tue Jun 7 2022

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
081200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
531 PM CDT Tue Jun 7 2022

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Evening and Overnight.

Thunderstorms are likely across the outlook area, some of which
will be severe. The main threats with severe storms will be large
hail up to around 2 inches in diameter and/or damaging wind gusts
up to around 75 MPH. Although not the primary threat, a tornado or
two cannot be ruled out somewhere within the outlook area. The
largest hail will favor any storms that remain more isolated in
nature, while the threat for damaging winds will be highest if
storms merge into a larger-scale complex that tracks east-
southeast across the area. In addition, some places could receive
at least 1 to 2 inches of rain tonight, which could cause at least
minor flooding issues. Given recent heavy rains, far south and
southwestern portions of the outlook area appear most prone to
possible flooding, and as a result, a Flood Watch is in effect
through tonight for Phillips, Rooks, Osborne, Furnas and Harlan
counties.

Timing-wise, the main risk for severe storms across the outlook
area should focus between 7 PM and 1 AM, starting first in
northern and western local counties, and eventually ending in
southern and eastern counties. If any stronger storms happen to
linger beyond 1 AM, they would most likely occur in north central
Kansas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The next chance for thunderstorms will arrive Thursday afternoon
into Thursday night, when a few storms may become strong to
severe. There is also a chance of a few thunderstorms on Sunday
into Sunday night, but confidence in the location and timing of
any thunderstorm development is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to contact the National Weather Service
with any reports of large hail, damaging winds, or flooding.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Pfannkuch

In the hours before

Local storm report, Jun 7, 8:54 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
954 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     5 SE RUSKIN             40.08N 97.80W
06/07/2022  M71 MPH          THAYER             NE   MESONET

&&

ADP
Special weather statement, Jun 7, 8:58 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Hastings NE
958 PM CDT Tue Jun 7 2022

KSZ005-006-017-018-080345-
Rooks KS-Phillips KS-Smith KS-Osborne KS-
958 PM CDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of Rooks, southwestern
Smith, northern Osborne and Phillips Counties through 1045 PM CDT...

At 958 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kensington to near Glade to near Edmond.
Movement was southeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Kensington, Agra, Kirwin and Athol around 1005 PM CDT.
  Gaylord and Cedar around 1015 PM CDT.

Other locations in the path of these storms include Damar, Alton,
Webster State Park, Palco, Zurich, Osborne and Plainville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Kansas.

&&

LAT...LON 3957 9960 3957 9963 3984 9963 3989 9936
      3997 9903 3937 9861 3913 9960
TIME...MOT...LOC 0258Z 305DEG 43KT 3983 9898 3970 9923 3956 9985

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Thies
Local storm report, Jun 7, 8:59 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
959 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             4 N GENOA               41.50N 97.73W
06/07/2022  E1.75 INCH       NANCE              NE   TRAINED SPOTTER

            PEA TO GOLF BALL SIZE HAIL REPORTED.

0737 PM     HAIL             2 NNE GENOA             41.47N 97.72W
06/07/2022  E1.75 INCH       NANCE              NE   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF GOLF BALLS REPORTED.
            ACCOMPANIED BY WIND GUSTS OF AT LEAST 60
            MPH.

0739 PM     TSTM WND GST     3 NW LITCHFIELD         41.18N 99.20W
06/07/2022  E70 MPH          SHERMAN            NE   TRAINED SPOTTER

            GUSTS EST. NEAR 70 MPH RELAYED BY EM.

0752 PM     HAIL             4 ENE HAZARD            41.10N 99.01W
06/07/2022  E3.00 INCH       SHERMAN            NE   EMERGENCY MNGR

            EM REPORTED HAIL OF 3 TO 3.5 INCHES IN
            DIAMETER AND WIND GUSTS NEAR 70 MPH ON HWY
            10 ENE OF HAZARD.

0755 PM     TSTM WND DMG     8 NNW SHELBY            41.29N 97.50W
06/07/2022                   POLK               NE   PUBLIC

            PIVOT OVERTURNED AND TREE UPROOTED.

0800 PM     TSTM WND DMG     PLEASANTON              40.97N 99.08W
06/07/2022                   BUFFALO            NE   EMERGENCY MNGR

            EM RELAYED REPORT OF HOMES WITH SEVERAL
            BROKEN WINDOWS NORTHEAST OF PLEASANTON. TIME
            ESTIMATED FROM RADAR.

0801 PM     HAIL             1 NW POOLE              40.99N 98.97W
06/07/2022  E2.00 INCH       BUFFALO            NE   PUBLIC

            RECEIVED PHOTO VIA FB OF HAIL APPROXIMATELY
            2 INCHES IN DIAMETER. TIME EST FROM RADAR.

0802 PM     HAIL             RAVENNA                 41.03N 98.91W
06/07/2022  E2.00 INCH       BUFFALO            NE   FIRE DEPT/RESCUE

            HAIL UP TO AROUND 2 INCHES INCHES IN
            DIAMETER REPORTED. RAVENNA FD REPORTS
            SHATTERED WINDOWS AND WINDSHIELDS IN A
            COUPLE FIRE TRUCKS. TIME ESTIMATED FROM
            RADAR.

0805 PM     TSTM WND GST     3 NE SHELBY             41.23N 97.39W
06/07/2022  M65 MPH          POLK               NE   MESONET

0807 PM     HAIL             5 NNE AURORA            40.93N 97.98W
06/07/2022  E1.00 INCH       HAMILTON           NE   CO-OP OBSERVER

0812 PM     HAIL             1 NNE HAMPTON           40.90N 97.88W
06/07/2022  E1.75 INCH       HAMILTON           NE   EMERGENCY MNGR

0818 PM     HAIL             6 SW CAIRO              40.94N 98.69W
06/07/2022  E1.75 INCH       HALL               NE   PUBLIC

            PHOTO RECEIVED VIA FACEBOOK. TIME EST. FROM
            RADAR.

0830 PM     HAIL             WOOD RIVER              40.82N 98.60W
06/07/2022  E1.50 INCH       HALL               NE   FIRE DEPT/RESCUE

            TIME EST FROM RADAR.

0834 PM     HAIL             SHELTON                 40.78N 98.73W
06/07/2022  E2.00 INCH       BUFFALO            NE   STORM CHASER

0838 PM     HAIL             1 S YORK                40.86N 97.59W
06/07/2022  U1.25 INCH       YORK               NE   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0838 PM     HAIL             ALDA                    40.86N 98.47W
06/07/2022  U0.75 INCH       HALL               NE   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0845 PM     HAIL             4 NE MCCOOL JUNCTION    40.78N 97.53W
06/07/2022  U1.00 INCH       YORK               NE   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0846 PM     HAIL             HASTINGS NWS OFFICE     40.65N 98.38W
06/07/2022  E1.75 INCH       ADAMS              NE   OFFICIAL NWS OBS

0846 PM     TSTM WND GST     HASTINGS AIRPORT        40.60N 98.43W
06/07/2022  M67 MPH          ADAMS              NE   ASOS

0846 PM     TSTM WND GST     HASTINGS NWS OFFICE     40.65N 98.38W
06/07/2022  E70 MPH          ADAMS              NE   OFFICIAL NWS OBS

            WIND GUSTS ESTIMATED NEAR 70 MPH.

0850 PM     TSTM WND DMG     1 NW HASTINGS           40.60N 98.41W
06/07/2022                   ADAMS              NE   PUBLIC

            MULTIPLE WINDOWS BROKEN ON NORTH SIDE OF
            HOME ON NORTH EDGE OF TOWN DUE TO LARGE HAIL
            AND HIGH WIND.

0850 PM     HAIL             1 NNE HASTINGS          40.60N 98.39W
06/07/2022  M2.50 INCH       ADAMS              NE   PUBLIC

0850 PM     HAIL             HASTINGS                40.59N 98.39W
06/07/2022  E1.75 INCH       ADAMS              NE   EMERGENCY MNGR

0851 PM     HAIL             1 S HASTINGS            40.57N 98.40W
06/07/2022  U0.50 INCH       ADAMS              NE   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0851 PM     HAIL             2 E HASTINGS            40.60N 98.36W
06/07/2022  U1.50 INCH       ADAMS              NE   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0854 PM     HAIL             1 N HASTINGS            40.60N 98.39W
06/07/2022  E2.50 INCH       ADAMS              NE   FIRE DEPT/RESCUE

            EM RELAYED REPORT OF 2 TO 2.5 INCH HAIL AT
            THE HASTINGS FIRE STATION.

0855 PM     HAIL             WILCOX                  40.37N 99.17W
06/07/2022  E1.00 INCH       KEARNEY            NE   PUBLIC

0856 PM     TSTM WND GST     2 ENE HASTINGS          40.60N 98.35W
06/07/2022  M59 MPH          ADAMS              NE   MESONET

0856 PM     TSTM WND GST     HASTINGS                40.59N 98.39W
06/07/2022  M58 MPH          ADAMS              NE   AMATEUR RADIO

            EMERGENCY MANAGEMENT ALSO REPORTED TREE DOWN
            AND POWER OUTAGES IN HASTINGS.

0858 PM     TSTM WND GST     3 NE AYR                40.47N 98.40W
06/07/2022  M63 MPH          ADAMS              NE   MESONET

0900 PM     HAIL             1 W INLAND              40.59N 98.26W
06/07/2022  E1.75 INCH       CLAY               NE   PUBLIC

            TIME EST. FROM RADAR.

0900 PM     TSTM WND GST     1 N GLENVIL             40.52N 98.25W
06/07/2022  E70 MPH          CLAY               NE   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED AS WELL.

0904 PM     HAIL             1 E WILCOX              40.36N 99.15W
06/07/2022  U1.00 INCH       KEARNEY            NE   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0911 PM     TSTM WND GST     2 WNW FAIRFIELD         40.45N 98.14W
06/07/2022  M65 MPH          CLAY               NE   MESONET

0917 PM     TSTM WND DMG     1 W HASTINGS            40.59N 98.41W
06/07/2022                   ADAMS              NE   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0919 PM     TSTM WND GST     6 ESE CLAY CENTER       40.50N 97.94W
06/07/2022  E60 MPH          CLAY               NE   CO-OP OBSERVER

0926 PM     TSTM WND GST     1 NNW EDGAR             40.39N 97.98W
06/07/2022  M69 MPH          CLAY               NE   MESONET

0931 PM     TSTM WND GST     1 N NELSON              40.22N 98.07W
06/07/2022  M59 MPH          NUCKOLLS           NE   MESONET

&&
Local storm report, Jun 7, 9:03 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1003 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     1 SSE DAVENPORT         40.30N 97.80W
06/07/2022  M75 MPH          THAYER             NE   MESONET

&&

NOAA/NWS/MORITZ
Local storm report, Jun 7, 9:04 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1004 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     DAVENPORT               40.31N 97.81W
06/07/2022  E61 MPH          THAYER             NE   MESONET

&&

NOAA/NWS/MORITZ
Local storm report, Jun 7, 9:05 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1005 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     2 SSE ONG               40.37N 97.82W
06/07/2022  M59 MPH          FILLMORE           NE   MESONET

&&

NOAA/NWS/MORITZ

The radar

The Grand Island radar (KUEX), 103 km away, was scanning. The volume nearest the first event began at 03:02 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Phillips

When
June 7, 9:05 PM CST
Where
Phillips County, 0.53 mi E of Glade
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
39.680, -99.310

Wind gusts estimated to be near 60 MPH resulted in some downed tree limbs in Glade.

Thunderstorm Wind, Phillips

When
June 7, 9:05 PM CST
Where
Phillips County, 2.11 mi NW of Kirwin Res
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
39.670, -99.200

A wind gust of 63 MPH was measured by a mesonet station located four miles west of Kirwin.

Thunderstorm Wind, Jewell

When
June 7, 9:25 PM CST
Where
Jewell County, 0.87 mi NW of Jewell
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
39.680, -98.160

A wind gust of 61 MPH was measured by a mesonet station located in Jewell.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2022Every state in 2022This day in weather historyWarnings in Kansas, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1035673, 1035674, 1035675.